# SDR QXEA2012020800155

- Difficulty date: February 3, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 301-564.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK HAS AREAS OF CORROSION ON TOP SURFACE AND IN CLAW AREA BETWEEN STA X301.000 AND X564.500.  REMOVED CORROSION IAW RD 8/4-53-884.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  PERFORMED HFEC IAW NDTM PT 1 51-00-06-910-801.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
